Fixed points of generalized Kannan type mappings in generalized Menger spaces
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 529-537
https://doi.org/10.4134/CKMS.2009.24.4.529
Printed December 1, 2009
Binayak S. Choudhury and Krishnapada Das
Bengal Engineering and Science University and Bengal Engineering and Science University
Abstract : Generalized Menger space introduced by the present authors is a generalization of Menger space as well as a probabilistic generalization of generalized metric space introduced by Branciari [Publ. Math. Debrecen {\bf 57} (2000), no.\,1-2, 31--37]. In this paper we prove a Kannan type fixed point theorem in generalized Menger spaces. We also support our result by an example.
Keywords : generalized Menger space, fixed point, Kannan type mapping, $\Psi$-function
MSC numbers : 47H10, 54H25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd